International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 28 |Article ID 962493 | https://doi.org/10.1155/S0161171201006445

Fadwa S. Abu Muriefah, "On the Diophantine equation x3=dy2±q6", International Journal of Mathematics and Mathematical Sciences, vol. 28, Article ID 962493, 5 pages, 2001. https://doi.org/10.1155/S0161171201006445

On the Diophantine equation x3=dy2±q6

Received21 Dec 2000

Abstract

Let q>3 denote an odd prime and d a positive integer without any prime factor p1(mod3). In this paper, we have proved that if (x,q)=1, then x3=dy2±q6 has exactly two solutions provided q±1(mod24).

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views84
Downloads421
Citations